# SDR DALA2023051503799

- Difficulty date: May 10, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 72,566 hours, 29,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9413421) DURING INSPECTION FOUND R1 DOOR EMERGENCY EXIT LIGHT INOP. R/R DOOR EXIT LIGHT ASSY PER B737 AMM 33-51.
